Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 87

Warszawa 1975

Spis treści

L. ČiričFixed point theorems in topological spaces1-5
K. AlsterSubparacompactness in Cartesian products of generalized ordered topological spaces7-28
J. Boyte
E. Lane
An insertion theorem for real functions29-30
K. MoritaČech cohomology and covering dimension for topological spaces31-52
C. HimmelbergMeasurable relations53-72
S. Godlewskiλ-complete near-rings73-78
T. MaćkowiakOn some examples of monostratic λ-dendroids79-88
K. KellumOn a question of Borsuk concerning non-continuous retracts I89-92
S. Leader
S. Hoyle
Contractive fixed points93-108
C. Shiau
K. Tan
C. Wong
Quasi-nonexpansive multi-valued maps and selections109-119
D. DuttaUpper and lower Lebesgue-Stieltjes integrals121-140
G. CherlinSecond order forcing, algebraically closed structures, and large cardinals141-160
C. JockuschRecursiveness of initial segments of Kleene's O161-167
J. JohnsonFinite dimensional completions in Noether lattices169-182
T. ChapmanLocally flat embeddings of Hilbert cubes are flat183-193
С. Богатый
Ю. Смирнов
Аппроксимаця полиедрами и факторизационные теоремы для ANR - бикомпактов195-205
M. StarbirdThe Borsuk homotopy extension theorem without the binormality condition207-211
A. SmajdorNote on the existence of iteration groups213-218
R. HodelExtensions of metrization theorems to higher cardinality219-229
Y. KatutaExpandability and its generalizations231-250
J. VaughanSome properties related to [a,b]-compactness251-260
A. OstaszewskiOn the descriptive sot theory of the lexicographic square261-281
L. Szczerba
W. Schwabhäuser
Errata to the paper "Relations on lines as primitive notions for Euclidean geometry", Fundamenta Mathematicae 82 (1975), pp. 347-355283-283

Strona główna   Powrót